The Annals of Mathematical Statistics

The Empirical Bayes Approach to Statistical Decision Problems

Herbert Robbins

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 35, Number 1 (1964), 1-20.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177703729

Digital Object Identifier
doi:10.1214/aoms/1177703729

Mathematical Reviews number (MathSciNet)
MR163407

Zentralblatt MATH identifier
0138.12304

JSTOR
links.jstor.org

Citation

Robbins, Herbert. The Empirical Bayes Approach to Statistical Decision Problems. Ann. Math. Statist. 35 (1964), no. 1, 1--20. doi:10.1214/aoms/1177703729. http://projecteuclid.org/euclid.aoms/1177703729.


Export citation